mental-health-icon
Dipressing irritating
I was a bit dipressed for few days. I completed a one months course of petril plus but still as I was doing nothing and becoming fat, someone suggested me to start the gym, so I started doing it. But I feel a lot of anger and sometimes worst possible thoughts after gym. Fyi. My testosterone levels are also low and apart from that I am 87kg n I am 5'11'' tall. Kindly help.
101 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Hi,  I think I help you out in Anger management. Though  you may have to depend for your exercises and diet some gym instructor or other specialist. As far as Anger is concerned,  it is an expression of Inability. Try to get an answer on the Areas where you are unhappy about yourself.
Next Steps
For further details and a better understanding,  do consult a psychologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.